advertisement
Question
Posted by: JA | 2007/03/27

Roaccutane ..

Good Day Doc

I m currently on roaccutane, I m busy with my second month's supply.. I want to get myself a multivitamin that would really boost my energy, as I m studying at the moment, but am absolutely exhausted in the evenings. I ve read on the leaflet that I m not allowd to take in Vit A. Can you please advise me on to what would be the best vitamin supplement for me to take.

Would appreciate your comments- thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear JA
rather take a vit B complex alone.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement